Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Stiffness in kidney followed by sharp pain in ribcage, heart pain on breathing. Cause?

I woke up the other day and it felt like stiff pain above my left kidney , then 2 days later today i woke up, sharp pain in left rib cage,pain in my heart when i breathe, pain when i move or try to get up. I am a 40 year old male smoker for 24 years i work in the car hauling field so i load cars pull ramps tie down cars. i am pawning this pain as a pulled chest muscle but i could be wrong. no health insurance so i am hoping its nothing....if i move my left arm my chest hurts.
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,
From your history it seems due to heavy weight lifting you get strain and spasm of muscles giving rise to this problems.
But as you are 40 years go for cardiac check up like ECG, Lipid profile.
Meanwhile you may take analgesic and muscle relaxant medicines as and when required.
Ok and bye.
Answered: Tue, 12 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor